Research Repository

On sums of binomial coefficients

Sofo, Anthony (2009) On sums of binomial coefficients. Proyecciones, 28 (1). pp. 35-45. ISSN 0176-0917

Full text for this resource is not available from the Research Repository.


We investigate the integral representation of infinite sums involving the ratio of binomial coefficients. We also recover some wellknown properties of ζ (3) and extend the range of results given by other authors.

Item Type: Article
Uncontrolled Keywords: ResPubID17624, triple binomial coefficients, combinatorial identities, integral representations, zeta function.
Subjects: Historical > Faculty/School/Research Centre/Department > School of Engineering and Science
Current > FOR Classification > 0103 Numerical and Computational Mathematics
Historical > SEO Classification > 970101 Expanding Knowledge in the Mathematical Sciences
Depositing User: VUIR
Date Deposited: 21 Nov 2011 06:05
Last Modified: 21 Nov 2011 06:05
ePrint Statistics: View download statistics for this item
Citations in Scopus: 2 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar